# SDR MASA2010090300946

- Difficulty date: August 31, 2010
- Submitted: September 4, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 17,736 hours, 14,150 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3167013
- Condition: Delaminated
- Location: Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIRS BOTTOM STEP DELAMINATED.  MX DEFERRED.   MX R & R STEP.
